# SDR DLM88100709

- Difficulty date: March 19, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 59,100 hours, 46,445 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD ENTRY DOORS AND FIRST CLASS SEATS EMERGENCY LIGHTS INOP.  R & R FWD SEAT BATTERY CHARGER- NOW TESTS ARE NORMAL.
